Note on the jacobi sum J(χ,χ)
Journal de théorie des nombres de Bordeaux, Volume 7 (1995) no. 2, p. 461-471
Classification:  Primary 11R18
@article{JTNB_1995__7_2_461_0,
     author = {Jakubec, Stanislav},
     title = {Note on the jacobi sum $J(\chi ,\chi )$},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {2},
     year = {1995},
     pages = {461-471},
     zbl = {0853.11068},
     mrnumber = {1378591},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1995__7_2_461_0}
}
Jakubec, Stanislav. Note on the jacobi sum $J(\chi ,\chi )$. Journal de théorie des nombres de Bordeaux, Volume 7 (1995) no. 2, pp. 461-471. http://www.numdam.org/item/JTNB_1995__7_2_461_0/

[1] H. Hasse, Vorlesungen uber Zahlentheorie, Berlin 1950. | MR 51844

[2] E. Lehmer, The quintic character of 2 and 3, Duke math. J. 18 (1951), 11-18. | MR 40338 | Zbl 0045.02002

[3] P.A. Leonard, B.C. Mortimer and K.S. Williams, The eleventh power character of 2, Crelle 286/287 (1976), 213-222. | MR 422123 | Zbl 0332.10003

[4] P.A. Leonard and K.S. Williams, The septic character of 2,3,5 and 7, Pacific J. Math. 52 (1974), 143-147. | MR 364064 | Zbl 0265.10004

[5] J.C. Parnami, M.K. Agrawal and A.R. Rajwade, Criterion for 2 to be l-th power, Acta Arithmetica 43 (1984), 361-364. | MR 756287 | Zbl 0539.10006